morning and one at night is that safe also I am taking 20 mg lexapro in the morning?
26 Jan 2011
Hi miamoomoo, I like the name! You'll have to ask your doctor before you change your dosing schedule. As an online support group, we exchange opinions, ideas, experiences, etc. But we can not advise people about changing their medication schedules. I'm sure there are members who take more clonazepam during the day, but even those members would probably not advise you to do so without contacting your doctor to see if this is ok for you. Sorry I couldn't help you more.
Good luck and please call your doctor.
26 Jan 2011
I wholeheartedly agree with Christine to contact your doctor first. I can only give you my opinion an experience. I take .5 clonopin 3 X day and 20 mg of Zoloft. I am 43 and small body frame. I've never had any bad reactions to this combo. Hope this helps a little... cathleen
26 Jan 2011
It would be wrong of me to tell you to increase your medication without first telling you that you should consult your doctor, is isn't that I do not want to advise you but every individual is unique and if I should tell you to increase your medication I would be disregarding your medical history along with the fact that I would be giving you medical advise that should come from your doctor, I care and want the best for you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on clonazepam for 12 yrs. I have been taking 1mg. at night to help with sleep and anxiety related thoughts. I am now trying to stop ...
5 answers • 3 Mar 2011
I've been taking Lexapro and Clonazepam for over 5 years now. I take 30 mg of Lexapro and 1-2 mg of Clonazepam a day for OCD, depression, and ...
3 answers • 13 Jul 2011
The doctor put me on Clonazepam in Dec. 2007 after having severe anxiety due to my dad's death. I was taking 1mg, 3 X a day. I feel like this ...
1 answer • 12 Aug 2011
Hi I am currently taking 1mg of clonazepam 2x a day, I also am taking vicodin and morphiine and trying to get away from the last 2. My question is ...
4 answers • 15 Nov 2011
to. My pharmacist said they are fast acting so if I have a panic or anxiety attack then take one. Please help someone because I started cutting the ...
5 answers • 10 Jul 2012